# SDR UALA2013071805042

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 37,014 hours, 16,247 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Inoperative
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO HEAT, HOT AIR MIX VALVE WILL NOT OPEN.  EVEN WHEN SELECTED TO FULL HOT.  MAX SUPPLY TEMP 70F.
